MathSciNet Relay Station
MathSciNet bibliographic data
MR2217688 32W10 (32V05 32V20 35N15)
Hill, C. Denson; Nacinovich, Mauro On the failure of the Poincaré lemma for $\overline\partial_M$. II. Math. Ann. 335 (2006), no. 1, 193–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement